# SDR UIEA2015123000801

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 91,757 hours, 12,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER RT DOOR EXIT LIGHT DID NOT COME ON.  RECHARGED EMER PACK M312 IAW CMM 25-65-02.  REINSTALLED BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
